Napredna pretraga

Pregled bibliografske jedinice broj: 734884

Terbinafine-induced subacute cutaneous lupus erythematosus - a case report


Čarija, Antoanela; Puizina-Ivić, Neira; Vuković, Dubravka
Terbinafine-induced subacute cutaneous lupus erythematosus - a case report // 11th Spring EADV symposium
Beograd, Srbija, 2014. (poster, međunarodna recenzija, sažetak, stručni)


Naslov
Terbinafine-induced subacute cutaneous lupus erythematosus - a case report

Autori
Čarija, Antoanela ; Puizina-Ivić, Neira ; Vuković, Dubravka

Vrsta, podvrsta i kategorija rada
Sažeci sa skupova, sažetak, stručni

Skup
11th Spring EADV symposium

Mjesto i datum
Beograd, Srbija, 22-25.05.2014

Vrsta sudjelovanja
Poster

Vrsta recenzije
Međunarodna recenzija

Ključne riječi
SCLE; drug induced

Sažetak
Until 2011 there were 117 published cases of DI- SCLE, most of them (72%) were female patients, and 25% were induced by terbinafineDrug –induced lupus erythematosus is diagnosed when clinical and immunological symptoms are similar to idiopathic lupus in patients with no prior history of lupus and are related to drugs. Marzano et al emphasize the difference of DI-SCLE from the idiopathic SCLE by virtue of distinctive cutaneous features, particularly the widespread presentation and the frequent occurrence of malar rash and bullous, EM- like and vasculitic manifestations3. We represent our patients findings, analyzing this distinctive clinical features.

Izvorni jezik
Engleski

Znanstvena područja
Kliničke medicinske znanosti



POVEZANOST RADA


Ustanove
KBC Split,
Medicinski fakultet, Split

Autor s matičnim brojem:
Neira Puizina Ivić, (141982)

Citiraj ovu publikaciju

Čarija, Antoanela; Puizina-Ivić, Neira; Vuković, Dubravka
Terbinafine-induced subacute cutaneous lupus erythematosus - a case report // 11th Spring EADV symposium
Beograd, Srbija, 2014. (poster, međunarodna recenzija, sažetak, stručni)
Čarija, A., Puizina-Ivić, N. & Vuković, D. (2014) Terbinafine-induced subacute cutaneous lupus erythematosus - a case report. U: 11th Spring EADV symposium.
@article{article, year = {2014}, keywords = {SCLE, drug induced}, title = {Terbinafine-induced subacute cutaneous lupus erythematosus - a case report}, keyword = {SCLE, drug induced}, publisherplace = {Beograd, Srbija} }